Current Issue:

Announcement of Our New Editor

Effective January 1, 2014, Journal of Data Science will have a new editor.
Please send contributions to:

Prof. Michael T. S. Lee
College of Management
Fu-Jen Catholic University
New Taipei City, Taiwan 24205
E-Mail: jdseditor2014@gmail.com

Journal of Data Science, v.12, no.1, p.1-18

Two Factor Stochastic Mortality Modeling with Generalized Hyperbolic Distribution

by Seyed Saeed Ahmadi and Patrice Gaillardetz

Journal of Data Science, v.12, no.1, p.19-34

Does Sentiment or Anxiety Drive Consumer Demand?

by Gordon G. Bechtel

Journal of Data Science, v.12, no.1, p.35-52

A New Variable Selection Approach Inspired by Supersaturated Designs Given a Large-Dimensional Dataset

by Christina Parpoula, Krystallenia Drosou, Christos Koukouvinos and Kalliopi Mylona

Journal of Data Science, v.12, no.1, p.53-68

The Weibull-G Family of Probability Distributions

by Marcelo Bourguignon, Rodrigo B. Silva and Gauss M. Cordeiro

Journal of Data Science, v.12, no.1, p.69-85

L-Moments Estimations for Mixture of Weibull Distributions

by Ulku Erisoglu and Murat Erisoglu

Journal of Data Science, v.12, no.1, p.87-106

On Chen et al.'s Extreme Value Distribution

by Saralees Nadarajah and Sumaya Eljabri

Journal of Data Science, v.12, no.1, p.107-136

A New Class of Survival Regression Models with Cure Fraction

by Edwin M. M. Ortega, Gladys D. C. Barriga, Elizabeth M. Hashimoto, Vicente G. Cancho and Gauss M. Cordeiro

Journal of Data Science, v.12, no.1, p.137-156

On the Estimation of Probability Model for the Number of Female Child Births among Females

by Piyush Kant Rai, Sarla Pareek and Hemlata Joshi

Journal of Data Science, v.12, no.1, p.157-173

Estimation for the Parameter of Poisson-Exponential Distribution under Bayesian Paradigm

by Sanjay Kumar Singh, Umesh Singh and Manoj Kumar

Journal of Data Science, v.12, no.1, p.175-196

A Comparison of Statistical Tools for Identifying Modality in Body Mass Distributions

by Ling Xu, Edward J. Bedrick, Timothy Hanson and Carla Restrepo

Journal of Data Science, v.12, no.1, p.197-215

Does Globalization Mitigate Income Inequality?

by Gordon G. Bechtel